Higher numerals in several Micronesian languages

Sheldon Harrison, Frederick Jackson

Research output: Chapter in Book/Conference paperChapter

Original languageEnglish
Title of host publicationStudies in Micronesian Linguistics
EditorsByron Bender
Place of PublicationCanberra
PublisherPacific Linguistics
Pages61-79
VolumeC-80
Publication statusPublished - 1984

Cite this

Harrison, S., & Jackson, F. (1984). Higher numerals in several Micronesian languages. In B. Bender (Ed.), Studies in Micronesian Linguistics (Vol. C-80, pp. 61-79). Pacific Linguistics.